# SDR IXXA10SMN022S

- Difficulty date: January 22, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 101,087 hours, 33,054 cycles
- Engine: Ge CFM562C
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zone 800
- Part time: 101,087 hours, 33,054 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND NR 2 MAIN TANK TOP ACCESS DOOR NR 506C DOUBLER CRACKED AT STA XRS 22.750 STR 13. REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR. REMOVED DAMAGED AREA. PERFORMED NDT INSP. NO DISCREPANCY FOUND. FABRICATED INTERNAL AND EXTERNAL DOUBLERS AND FILLER. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED NEW FASTENERS AND REPAIR PARTS IAW FAA FORM 8110-3 DATED 02/11/10, DWG ED-5078 DATED 01/29/10, SRM 51-1-20D, SRM 51-3-0, NDT SPM PART 06-10-01-001, SRM 51-1-8B, SRM 51-1-21, SRM 51-3-0, AND SRM 51-3-1.
